# SDR ASOA200900131

- Difficulty date: January 19, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 15,421 hours, 10,325 cycles
- System (JASC): 5755 · Spoilers
- Part: Shroud
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MULTI-FUNCTION SPOILER SHROUD CRACKED AT INBD CORNER.
